Translator Disclaimer
Spring 1997 Computable Models of Theories with Few Models
Bakhadyr Khoussainov, Andre Nies, Richard A. Shore
Notre Dame J. Formal Logic 38(2): 165-178 (Spring 1997). DOI: 10.1305/ndjfl/1039724885

Abstract

In this paper we investigate computable models of $\aleph_1$-categorical theories and Ehrenfeucht theories. For instance, we give an example of an $\aleph_1$-categorical but not $\aleph_0$-categorical theory $T$ such that all the countable models of $T$ except its prime model have computable presentations. We also show that there exists an $\aleph_1$-categorical but not $\aleph_0$-categorical theory $T$ such that all the countable models of $T$ except the saturated model, have computable presentations.

Citation

Download Citation

Bakhadyr Khoussainov. Andre Nies. Richard A. Shore. "Computable Models of Theories with Few Models." Notre Dame J. Formal Logic 38 (2) 165 - 178, Spring 1997. https://doi.org/10.1305/ndjfl/1039724885

Information

Published: Spring 1997
First available in Project Euclid: 12 December 2002

zbMATH: 0891.03013
MathSciNet: MR1489408
Digital Object Identifier: 10.1305/ndjfl/1039724885

Subjects:
Primary: 03C15
Secondary: 03C35, 03C57

Rights: Copyright © 1997 University of Notre Dame

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.38 • No. 2 • Spring 1997
Back to Top